journal6 ›› 2009, Vol. 30 ›› Issue (5): 36-40.

• Mathematics • Previous Articles     Next Articles

Quasi-Maximum-Likelihood Estimation for a Nonlinear Autoregressive Model


  1. (Department of Mathematics and Computation,Hunan University of Science and Engineering,Yongzhou 425100,Hunan China)
  • Online:2009-09-25 Published:2012-04-21

Abstract: Quasi-maximum likelihood estimation in nonlinear autoregressive models with GARCH errors is considered.Strong consistency of quasi-maximum likelihood estimates are proved under some conditions.The result is more general.Finally the result is applied to linear autoregressive models with GARCH errors.

Key words: GARCH, stationarity, quasi-maximum-likelihood, consistency

WeChat e-book chaoxing Mobile QQ